# SDR SWAA2012122810951

- Difficulty date: December 8, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: BAC1405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR MOPSIL SCUFF PLATE SUPPORT ANGLE HAS CORROSION BS 305-325.  FWD GALLEY DOOR MOPSILL SCUFF PLATE SUPPORT ANGLE CORROSION AT BS 305 WAS REPAIRED IAW ATS ER 12-03720 AND EA 1-753-21313.
